| Model Number |
SIG60CTAMT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: egia60amt, egia60amt egia 60 artic med thick sulu (lot#:p4g0994), sig60ctamt, tri 2.0 sig60ctamt 60 ct med thk 12mm (lot#:n4b1706y), sig30ctav, tri 2.0 sig30ctav 30 ct vsclr 12mm (lot#:n4e1903y), sig45ctamt, tri 2.0 sig45ctamt 45 ct med thk 12mm (lot#:n4f2017y), sig60ctamt, tri 2.0 sig60ctamt 60 ct med thk 12mm (lot#:n3f0383y), sig30ctav, tri 2.0 sig30ctav 30 ct vsclr 12mm (lot#:n4e1903y), sig30ctav, tri 2.0 sig30ctav 30 ct vsclr 12mm (lot#:n4e1903y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a thoracoscopic lobectomy (upper lobe, lower lobe), after the firing there was leak from the staple line, it was a minor anastomotic leak.Confirmation using air bubbles/methylene blue.The leak site was sutured during the suturing, there were moments when the lung was avoided.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload was fully fired and the interlock was engaged.The jaw of the reload was open.Functional testing found that the reload was loaded into a representative pmv handle.The interlock was overridden and the reload was applied to test media.Test media was transected.The reload interlock was tested and found to function properly.It was reported that there was leak from the staple line.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of egia sulu/reload thick tissue that has no relationship to the reported condition.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Always inspect the tissue thickness and select an appropriate staple size prior to application of the endo gia¿ ultra universal short, endo gia¿ ultra universal or endo gia¿ ultra universal xl stapler.Overly thick or thin tissue may result in unacceptable staple formation.When positioning the stapler on the application site, ensure that no obstructions, such as clips, are incorporated into the instrument jaws.Firing over an obstruction may result in incomplete cutting action and/or improperly formed staples.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.